Alert archive / California / Winter Storm Watches in 2017

Winter Storm Watch 3, NWS Eureka, CA

January 19, 2017Trinity County, California

NWS Eureka, CA issued this winter storm watch at Jan 19, 2017, 4:44 AM PST for Trinity County, California. It took effect at Jan 19, 2017, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 19, 2017, 4:44 AM PST (12:44 UTC)
In effect from
Jan 19, 2017, 10:00 PM PST
Expired
Jan 19, 2017, 1:52 PM PST
In force
Issued by
NWS Eureka, CA

County Trinity County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 101 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2017-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2017-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

236 
WWUS46 KEKA 191244
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
444 AM PST THU JAN 19 2017

...ANOTHER ROUND OF HIGH ELEVATION SNOW EXPECTED LATE TONIGHT
THROUGH FRIDAY...

CAZ107-108-192045-
/O.NEW.KEKA.WW.Y.0004.170119T1244Z-170119T1800Z/
/O.NEW.KEKA.WS.A.0003.170120T0600Z-170120T2000Z/
NORTHERN TRINITY-SOUTHERN TRINITY-
444 AM PST THU JAN 19 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING
ABOVE 3000 FEET...
...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING ABOVE 3000 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 10 AM PST
THIS MORNING. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS
WINTER STORM WATCH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING.

* SNOW ACCUMULATIONS...1 TO 2 INCHES THIS MORNING. ANOTHER 4 TO 8
  INCHES EXPECTED LATE TONIGHT THROUGH FRIDAY MORNING.

* LOCATIONS IMPACTED...WEAVERVILLE...BURNT RANCH...TRINITY
  CENTER...HAYFORK AND RUTH

* HIGHWAYS IMPACTED...3...36 AND 299.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE 
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED 
VISIBILITIES, AND USE CAUTION WHILE DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

CAZ105-106-192045-
/O.NEW.KEKA.WW.Y.0005.170120T0600Z-170121T0000Z/
NORTHERN HUMBOLDT INTERIOR-SOUTHERN HUMBOLDT INTERIOR-
444 AM PST THU JAN 19 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST FRIDAY ABOVE 3000 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST FRIDAY.

* SNOW ACCUMULATIONS...2 TO 4 INCHES ABOVE 3000 FEET LATE TONIGHT
  THROUGH THE DAY ON FRIDAY.

* LOCATIONS IMPACTED...ABOVE 3000 FEET.

* HIGHWAYS IMPACTED...299 AND 36

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES, AND USE CAUTION WHILE DRIVING.

&&

$$
1 follow-up statement
192 
WWUS46 KEKA 192152
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
152 PM PST THU JAN 19 2017

...ANOTHER ROUND OF HIGH ELEVATION SNOW EXPECTED LATE TONIGHT
THROUGH FRIDAY...

CAZ107-108-192300-
/O.CAN.KEKA.WS.A.0003.170120T0600Z-170120T2000Z/
NORTHERN TRINITY-SOUTHERN TRINITY-
152 PM PST THU JAN 19 2017

...WINTER STORM WATCH HAS BEEN UPGRADED TO A WINTER STORM WARMING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS UPGRADED THE WINTER
STORM WATCH TO A WINTER STORM WARNING. 

$$

CAZ102-110-111-200600-
/O.EXA.KEKA.WW.Y.0005.170120T0600Z-170121T0000Z/
DEL NORTE INTERIOR-NORTHWESTERN MENDOCINO INTERIOR-
NORTHEASTERN MENDOCINO INTERIOR-
152 PM PST THU JAN 19 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST FRIDAY.

* SNOW ACCUMULATIONS...2 TO 5 INCHES ABOVE 3000 FEET LATE TONIGHT
  THROUGH THE DAY ON FRIDAY. LIGHTER ACCUMULATIONS TO AS LOW AS
  2500 FEET. 

* LOCATIONS IMPACTED...ABOVE 3000 FEET.

* HIGHWAYS IMPACTED...PRIMARILY RURAL ROADWAYS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES... AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ105-106-200600-
/O.CON.KEKA.WW.Y.0005.170120T0600Z-170121T0000Z/
NORTHERN HUMBOLDT INTERIOR-SOUTHERN HUMBOLDT INTERIOR-
152 PM PST THU JAN 19 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST FRIDAY...

* SNOW ACCUMULATIONS...2 TO 5 INCHES ABOVE 3000 FEET LATE TONIGHT
  THROUGH THE DAY ON FRIDAY. LIGHTER ACCUMULATIONS TO AS LOW AS
  2500 FEET. 

* LOCATIONS IMPACTED...ABOVE 3000 FEET. 

* HIGHWAYS IMPACTED...299 AND 36.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES... AND USE CAUTION WHILE DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Jan 18, 4:14 PM PST, 12 hours 30 minutes earlier.

Area forecast discussion, Jan 18, 4:14 PM PST, 12 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
414 PM PST Wed Jan 18 2017

.SYNOPSIS...Heavy rain and strong winds are winding down tonight,
and will be replaced by showers and occasional thunderstorms near
the coast. Light snow can be expected above 2500 to 3000 feet.
Additional storm systems can be expected through the week,
including more heavy rain, strong winds, mountain snow and very
large surf and hazardous marine conditions.

&&

.DISCUSSION...Heavy rain and strong winds are winding down
throughout the area this afternoon as a sharp cold front pushes
inland. Rain totals throughout the region have been very close to
predicted values, with widespread totals ranging from around 1.5 to
4 inches across Northwest California over the past 24 hours.
Strong wind gusts were commonplace this morning, including along
the immediate coast and near Humboldt Bay where gusts of around 40
to 50 mph were recorded. Fortunately these winds are expected to
rapidly diminish late this afternoon as the cold front pushes
farther inland. Behind the cold front, heavy rain will transition
to showers, allowing overall rain rates to diminish. However, some
stronger showers will be capable of producing heavy bursts of
rain along with small hail, occasional lightning strikes and gusty
winds along the immediate coast overnight and Thursday morning.
Farther east, much colder air has persisted across the Trinity
Horn today thanks to a combination of trapped cold air and upslope
flow, resulting in persistent snow. Several inches of snow has
already fallen along the Highway 3 corridor, even all the way to
the Trinity Lake level. This snow will continue for the next few
hours, but should diminish in intensity overnight. Some light
snow/graupel will be possible to even lower elevations, but is not
expected to accumulate.

Scattered showers will continue through the day tomorrow, with
snow levels falling to around 3000 to 3500 feet area-wide. The
next storm system will move into the area overnight tomorrow,
bringing with it more widespread precipitation and gusty winds,
although neither is expected to be quite as heavy/strong as
todays system, particularly along the coast. Still, some wind
gusts can be expected to reach close to 45 or 50 mph up along the
typical windy ridges and peaks. Snow levels will be lower
throughout the area with this system though, likely ranging from
2500 to 3500 feet across the region. Several inches of snow can be
expected above these elevations Thursday night through Friday
morning especially, as this is when temperatures are expected to
be lowest and precipitation rates the highest. Light snow may
continue through the day Friday as well as showers move in behind
yet another cold front. A Winter Storm Watch may need to be
considered as current headlines expire, as several inches of new
snow will be possible in many areas with this next system.

Showers will continue through early Saturday, with continued
light snow around 2000 to 3000 feet and chilly temperatures. The
biggest concern during this time frame may actually be along the
beach, where a very large swell will result in high surf and
dangerous conditions. More details can be found in the marine
discussion below.

All eyes then turn to the final system in this series, which is
expected to impact the region late Saturday through early Monday.
This system has the potential to be the strongest of the three
systems, with notably strong winds, periods of heavy rain and
snow all legitimate concerns. This remains several days away, so
stay tuned for more updates regarding the weekend storm as we get
a bit closer to the event. /BRC

&&

.HYDROLOGY...While heavy rains are beginning to diminish, main
stem rivers will continue to rise through the night and into
tomorrow morning. River levels are not expected to crest to nearly
the same levels as last week. However, several rivers are forecast
to reach monitor stage, with the exception of the Navarro which is
expected to crest above flood stage yet again overnight tonight.
The last of the rivers to crest will be the Eel river at
Fernbridge, which is expected to crest tomorrow afternoon just
below it's flood stage of 20 feet. Rivers will recede through the
day tomorrow. Additional steady rain will cause rivers to rise
again Friday, but lighter rain rates will keep levels below what
is expected today and tomorrow. Heavy rain and river rises are
expected again over the weekend, however, the magnitude of
potential river stages remains highly uncertain at this early
stage. Urban and small stream flooding will recede through the
night tonight. /BRC

&&

.AVIATION...A mixed-bag of flight hazards occurred across
regional airports and airfields throughout the day as a
significant storm system continued to impact Northwest California.
LLWS (low level wind shear)was added to the ACV & CEC Tafs
(Terminal Aerodrome Forecast Sites)from morning to mid afternoon.
Throughout the day CIGS and VIS were mostly MVFR-VFR but
frequently down to IFR across the region especially during periods
of moderate to heavy rains. Winds have also remained robust over
the area. Some higher elevation airfields had snow. The associated
coldfront will moved across the North Coast by late
afternoon/early evening...then move inland. Tonight/ Overnight,
conditions are expected to turn a little unstable... therefore
changing steady rain to showers with the possibility of a few
thunderstorms developing. TA

&&

.MARINE...A strong area of low pressure, about 150 miles west of
Olympia, Washington, continues to churn northeastward. It's
associated trailing cold front is approaching our coastal waters
as we speak. Ahead of this feature, a stronger than forecast low-
level jet has allowed winds to become quite strong, with gusts
near/slightly over 40 knots having been observed at Crescent City
and Eureka, and the offshore buoys at 17 miles southwest of Eureka
(46022) hitting 54 knots, and the buoy 19 miles north of Point
Arena showing 49 knots.

Although brief periods of reaching Storm Force conditions are in
progress, the cold front crossing the region will allow winds to
rapidly decrease this evening as the low-level jet axis slides east.
Additionally, the Gale Warning does have gusts to 50 mph in the
forecast, so we're leaving the current headlines in place as is.

The next forecast challenge will be with the storm for the end of
the work week. The latest model data continues to show that a strong
dynamic fetch setup will develop, with model forecasts showing waves
topping the 25 to 35 feet range. For now, we'll continue to take a
middle of the road approach, with waves around 28 feet expected.
These waves will be accompanied by periods around 18 seconds (at
current forecast). These parameters will fall solidly within
hazardous seas conditions, and a watch and eventual upgrade to a
warning is a distinct possibility. /PD

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 4 PM PST this afternoon for CAZ101>106.

     Winter Storm Warning until 4 AM PST Thursday for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 6 PM PST this evening for PZZ450-455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 18, 5:51 PM PST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
551 PM PST WED JAN 18 2017

CAZ107-200200-
NORTHERN TRINITY-
551 PM PST WED JAN 18 2017

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT FOR ELEVATIONS
ABOVE 3500 FEET TODAY THROUGH TONIGHT. EXPECT ADDITIONAL SNOW
ACCUMULATIONS OF 4 TO 6 INCHES WITH UP TO 12 INCHES ALONG THE
HIGHER RIDGETOPS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WET WEATHER WITH PERIODS OF RAIN AND SNOW THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ102-105-106-108-110>113-200200-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-SOUTHERN TRINITY-
NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
551 PM PST WED JAN 18 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

HEAVY RAINS WILL TAPER OFF OVERNIGHT. ADDITIONAL MINOR FLOODING
IS POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WET AND UNSETTLED WEATHER THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ101-103-104-109-200200-
COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT-
MENDOCINO COAST-
551 PM PST WED JAN 18 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

HEAVY RAINS WILL TAPER OFF OVERNIGHT. ADDITIONAL MINOR FLOODING
IS POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WET AND UNSETTLED WEATHER THROUGH THE WEEKEND. HIGH SURF EXPECTED
FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

In the hours before

Special weather statement, Jan 19, 1:39 AM PST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Eureka CA
139 AM PST THU JAN 19 2017

CAZ103-104-106-191030-
Northern Humboldt Coast CA-Southwestern Humboldt CA-
Southern Humboldt Interior CA-
139 AM PST THU JAN 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUMBOLDT COUNTY
UNTIL 230 AM PST...

At 138 AM PST, Doppler radar was tracking thunderstorms along a line
extending from 12 miles northwest of Fortuna to 15 miles west of Rio
Dell to 8 miles northwest of Petrolia to 18 miles west of Honeydew.
Movement was southeast at 15 mph.

Winds in excess of 35 mph will be possible with these storms.

Locations impacted include...
Eureka, Arcata, Fortuna, Rio Dell, Petrolia, McKinleyville, Ferndale,
Rohnerville, Pine Hills, Fairhaven, Capetown, Samoa, Cutten, Loleta,
Freshwater, Fernbridge, Humboldt Hill, Bayview, Myrtletown and
Hydesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4060 12442 4083 12433 4095 12402 4024 12415
      4001 12416 4004 12423 4029 12441
TIME...MOT...LOC 0938Z 304DEG 15KT 4070 12436 4054 12440 4039 12442
4021 12447
Special weather statement, Jan 19, 2:02 AM PST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Eureka CA
202 AM PST THU JAN 19 2017

CAZ103>106-191045-
Northern Humboldt Interior CA-Northern Humboldt Coast CA-
Southwestern Humboldt CA-Southern Humboldt Interior CA-
202 AM PST THU JAN 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUMBOLDT COUNTY
UNTIL 245 AM PST...

At 202 AM PST, Doppler radar was tracking thunderstorms along a line
extending from 6 miles northwest of Fortuna to 10 miles west of Rio
Dell to near Petrolia to 14 miles west of Honeydew. Movement was
east at 15 mph.

Dime size hail and winds in excess of 35 mph will be possible with
these storms.

Locations impacted include...
Eureka, Arcata, Honeydew, Fortuna, Rio Dell, Petrolia, McKinleyville,
Scotia, Carlotta, Ferndale, Freshwater, Loleta, Fernbridge, Humboldt
Hill, Rohnerville, Capetown, Fairhaven, Pine Hills, Arcata Arpt and
Samoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4060 12442 4090 12427 4107 12399 4023 12407
      4001 12416 4004 12423 4029 12441
TIME...MOT...LOC 1002Z 304DEG 15KT 4064 12426 4049 12430 4033 12433
4016 12437

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 6:11 PM PSTHazardous Seas WarningEKA9 hr
Jan 19, 1:39 AM PSTSpecial Weather StatementEKAHumboldt51 min
Jan 19, 2:02 AM PSTSpecial Weather StatementEKAHumboldt43 min
Jan 19, 2:30 AM PSTGale WarningEKA25 hr
Jan 19, 2:30 AM PSTSmall Craft AdvisoryEKA19 hr
Jan 19, 4:44 AM PSTWinter Weather AdvisoryEKATrinity5 hr
Jan 19, 4:44 AM PSTWinter Weather AdvisoryEKADel Norte, Humboldt, Mendocino, Trinity56 hr
Jan 19, 8:57 AM PSTRiver Flood WatchEKAMendocino6 hr
Jan 19, 11:55 AM PSTHigh Surf WarningEKADel Norte, Humboldt, Mendocino52 hr
Jan 19, 2:00 PM PSTWinter Storm WarningEKATrinity22 hr
Jan 19, 2:39 PM PSTWind AdvisoryEKADel Norte, Humboldt, Mendocino15 hr
Jan 19, 2:51 PM PSTRiver Flood WarningEKAMendocino32 hr
Jan 19, 3:21 PM PSTHazardous Seas WarningEKA51 hr

Nearby

Winter Storm Watches in California, 2017Every winter storm watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.